MAUDE Adverse Event Report: ORIDION MEDICAL SOUTHMEDIC; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE

ORIDION MEDICAL SOUTHMEDIC; ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Model Number OM-2125-MDT
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a procedure, the patient had a procedural sedation and the device was used to measure end tidal co2 and to provide oxygen to the patient.The reading of the etco2 was 10-11mmhg on approximately 15l/min of o2 and was also reading apnoeia when the patient was not apnoeic.The nurse tried turning down the o2 to zero and making sure the position of the mask was exact however, the reading did not get any more accurate and continued reading low.The device was removed and replaced with a capnoline and a hudson mask was placed over the top for additional o2 supplementation.This worked well and the etco2 reading were appropriate.At the end of the procedure the nurse attempted to use the device again and she reported that the reading was better the second time around and the waveform was present however, the etco2 reading was still below normal.There was no patient injury.

Brand Name
SOUTHMEDIC
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE, GASEOUS-PHASE
Manufacturer (Section D)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
IS  91235
Manufacturer (Section G)
ORIDION MEDICAL
7 hamarpeh st.
jerusalem 91235
IS   91235
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20611814
Report Number8044004-2024-00024
Device Sequence Number17978432
Product Code CCK
UDI-Device Identifier10620974002274
UDI-Public10620974002274
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K014211
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOM-2125-MDT
Device Catalogue NumberOM-2125-MDT
Device Lot NumberW57889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale